# SDR VNAA0401016

- Difficulty date: January 30, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 464 hours, 518 cycles
- Engine: Ge CF343B1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT HAND ENGINE WAS SURGING AND FLIGHT 2216 RETURNED TO DAY.  MAINTENANCE INSPECTED AND CLEANED THE RIGHT HAND ENGINE CONNECTOR IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUAL 71-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
